Alert archive / Louisiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 5, 2025, 5:32 PM CST for 4 parishes in Louisiana. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 5, 2025, 5:32 PM CST (23:32 UTC)
- Expired
- Jan 5, 2025, 5:47 PM CST
- In force
- 15 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 66 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 5, 5:35 PM CST | TSTM WND DMG | Echo, LA | 911 Center reports tree on HWY 1 near Echo. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 5, 10:29 AM CST | Tornado Watch | SPC | 8 hr |
| Jan 5, 1:36 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
575 WUUS54 KLCH 052332 SVRLCH LAC009-039-079-097-060015- /O.NEW.KLCH.SV.W.0003.250105T2332Z-250106T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lake Charles LA 532 PM CST Sun Jan 5 2025 The National Weather Service in Lake Charles has issued a * Severe Thunderstorm Warning for... Southeastern Rapides Parish in central Louisiana... Northeastern Evangeline Parish in central Louisiana... Western Avoyelles Parish in central Louisiana... North central St. Landry Parish in central Louisiana... * Until 615 PM CST. * At 532 PM CST, a severe thunderstorm was located near Turkey Creek, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Cottonport, Cheneyville, Mansura, Turkey Creek, Echo, Goudeau, Bunkie, St. Landry, Forest Hill, Lecompte, Poland, Hessmer, Morrow, Ruby, Effie, Evergreen, and Marksville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until 600 PM CST for central Louisiana. A Tornado Watch also remains in effect until 900 PM CST for central Louisiana. && LAT...LON 3085 9248 3110 9255 3125 9211 3082 9195 TIME...MOT...LOC 2332Z 262DEG 35KT 3091 9245 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Calhoun
1 follow-up statement
563 WWUS54 KLCH 052347 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 547 PM CST Sun Jan 5 2025 LAC009-039-079-097-052356- /O.CAN.KLCH.SV.W.0003.000000T0000Z-250106T0015Z/ Rapides LA-Evangeline LA-Avoyelles LA-St. Landry LA- 547 PM CST Sun Jan 5 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAPIDES... NORTHEASTERN EVANGELINE...WESTERN AVOYELLES AND NORTH CENTRAL ST. LANDRY PARISHES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 900 PM CST for central Louisiana. && LAT...LON 3085 9248 3110 9255 3125 9211 3082 9195 TIME...MOT...LOC 2344Z 262DEG 35KT 3093 9228 $$ Calhoun
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 5, 5:16 PM CST, 16 minutes earlier.
Area forecast discussion, Jan 5, 5:16 PM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
516 PM CST Sun Jan 5 2025
...New AVIATION...
.SHORT TERM...
(Tonight through Tuesday night)
Issued at 355 PM CST Sun Jan 5 2025
Mid-afternoon sfc analysis/recent 88D imagery shows our long
awaited cold front now pushing through the far nwrn zones while
the remainder of the the forecast area remains in a srly wind
regime behind a warm front well to our north. Meanwhile, high
pressure centered over the Canadian Prairies was ridging swd
through the Plains and into nwrn TX with very cold air
accompanying it. Water vapor imagery shows our mid/upper-level
storm system moving out of the Plains and into the mid-Mississippi
Valley this afternoon, with a deep nwrly flow in place behind it.
As stated before, local 88Ds show a largely sub-severe (so far)
line of convection from roughly Toledo Bend Dam to Houston Metro
with scattered distinct cells out ahead of the main line, mainly
over cntl/extreme swrn LA and sern TX.
Will continue to watch the line for severe potential through this
evening, with Tornado Watches #1/#2 continuing in effect except
for Tyler, where the watch will be canceled at 22z/16L as the
severe threat has ended with the passage of the line. The evening
shift will also continue sfc winds to see if the going Wind
Advisory will need to be extended past its current expiration time
03z/21L.
Once the line/sfc front passes, the big story remains the coldest
air of the season rushing in post-fropa as strong CAA develops
with the Canadian high building down the lee of the Rockies. A 40
to 50 degree temperature drop is progged between today's highs
and wake up temps Monday morning, with lows forecast to range
from the mid 20s to around 30, with the exception of lower-most
Acadiana and maybe the LA coastline. Wind chill values still look
to drop to the 10s across most of the area along/north of the I-10
corridor, with wind chills around 20 degrees for the coastal
zones...thus no changes to the inherited Cold Weather Advisory at
this time.
With much drier air encroaching behind the departing storm
system/sfc front, dry weather remains on tap through the rest of
the short term. Monday highs are only expected to reach the
lower/mid 40s...but with brisk nrly winds lingering, apparent
temps will largely remain in the 30s throughout the day. At this
time, will not be issuing another Wind Advisory for tomorrow, but
one may be needed, especially across the srn zones where sustained
winds look to approach criteria. Monday night temps look similar
to tonight's, although wind chills should be higher as winds relax
with the approach of the core of the high. Under full sunshine,
Tuesday looks a couple degrees warmer than Monday...while better
radiating conditions should lead to the coldest night of the
season Tuesday night, especially across the nrn zones.
25
&&
.LONG TERM...
(Wednesday through next Saturday)
Issued at 355 PM CST Sun Jan 5 2025
Dry weather is expected to continue through Wednesday before the
forecast gets interesting. The next mid-level storm system is
progged to cross the wrn CONUS Monday/Tuesday with a deepening
swrly flow expected to allow moisture return aloft across the
region by Wednesday. This system looks to help initiate sfc low
development over the wrn Gulf through Wednesday night, which will
help allow for low-level moisture to begin building back nwd
towards the area. As lift begins to spread across the area, light
precipitation could begin developing/moving into the wrn portions
of the forecast area late Wednesday night before spreading ewd
across the remainder of the CWA Thursday morning. Given the cold
air in place and temperature profiles in forecast soundings,
expect some mix of winter precipitation across mainly the nrn
portions of the forecast area before WAA warms the column back
above the freezing mark and transitions the precip to just a cold
rain.
Rain chances will further increase through Thursday night as the
lead shortwave pushes ewd across the region. Precip will finally
come to an end later Friday when an associated sfc cold front
finally sweeps through.
One last shot at precip comes over the weekend when yet another
minor shortwave is progged to cross.
25
&&
.AVIATION...
(00Z TAFS)
Line of strong TSRA along the strong cold front extends from AEX
to BPT now, moving southeast around 25 kts. Expect TSRA and
MVFR/IFR ceilings through 01z at AEX/BPT, through 02z at LCH, and
through 04z at LFT/ARA. Ahead of the front, south to southwest
winds 18-22 kts with gusts of 30-34 kts continue. Behind the
strong cold front, northwest winds around 20 kts with gusts to 30
kts for a couple of hours, and should subside to around 15-18 kts
with gusts 25-28 kts for the remainder of the overnight hours
through Monday afternoon. Expect the TSRA to end, as well as
lifting ceilings to VFR.
08/DML
&&
.MARINE...
Issued at 355 PM CST Sun Jan 5 2025
Latest guidance indicates that gusts just reaching gale force will
be possible over the outer waters beginning tonight with the cold
frontal passage and continuing through at least Monday morning...
but since these gusts are not expected to be frequent or
widespread, elected to hold on to the inherited SCA and not
upgrade to a Gale Warning at this time.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 26 42 25 45 / 50 0 0 0
LCH 29 45 28 48 / 50 0 0 0
LFT 32 43 29 46 / 90 0 0 0
BPT 31 47 29 50 / 30 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Warning from 3 AM to 10 AM CST Monday for LAZ031>033-044-
045-055-073-074-141>143-152>154-241>243-252>254.
Wind Advisory until 9 PM CST this evening for LAZ033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
TX...Freeze Warning from 3 AM to 10 AM CST Monday for TXZ201-261-262-
515-516-615-616.
Wind Advisory until 9 PM CST this evening for TXZ515-516-615-616.
GM...Small Craft Advisory until noon CST Monday for GMZ430-432.
Small Craft Advisory from 9 PM this evening to noon CST Monday
for GMZ435-436.
Small Craft Advisory until 6 PM CST Monday for GMZ450-452.
Small Craft Advisory from 9 PM this evening to 6 PM CST Monday
for GMZ455.
Small Craft Advisory until midnight CST Monday night for GMZ470-
472-475.
&&
SHORT TERM...08
LONG TERM....08
AVIATION...08In the hours before
Special weather statement, Jan 5, 2:15 PM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
215 PM CST Sun Jan 5 2025
LAZ027-TXZ180-201-259-260-052100-
Vernon LA-Hardin TX-Northern Newton TX-Northern Jasper TX-Tyler TX-
215 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN VERNON PARISH...
TYLER...NORTHERN NEWTON...NORTHEASTERN HARDIN AND JASPER COUNTIES
THROUGH 300 PM CST...
At 214 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineland to 9 miles north of Votaw.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ivanhoe, Mayflower, Kirbyville, Spurger, Warren, Town Bluff,
Harrisburg, Browndell, Village Mills, Caney Head, Toledo Bend Dam,
Sam Rayburn Dam, Ebenezer, Farrsville, Woodville, Fred, Magnolia
Springs, Burr Ferry, Mt. Union, and Wiergate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 PM CST for west central
Louisiana...and southeastern Texas.
&&
LAT...LON 3108 9422 3116 9391 3117 9358 3128 9353
3124 9328 3052 9404 3052 9407 3040 9417
3051 9454 3071 9459
TIME...MOT...LOC 2014Z 284DEG 42KT 3127 9393 3056 9463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jan 5, 2:59 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
259 PM CST Sun Jan 5 2025
LAZ027-028-030-TXZ180-201-259>262-515-516-052145-
Beauregard LA-Vernon LA-Rapides LA-Hardin TX-Northern Orange TX-
Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Upper Jefferson TX-Tyler TX-
259 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RAPIDES...WESTERN
BEAUREGARD AND VERNON PARISHES...NORTHWESTERN JEFFERSON...
SOUTHEASTERN TYLER...NEWTON...HARDIN...NORTHWESTERN ORANGE AND
SOUTHEASTERN JASPER COUNTIES THROUGH 345 PM CST...
At 259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Hornbeck to near Daisetta.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Weiss Bluff, Trout Creek, Bivens, Hutton, Lumberton, Evadale,
Mayflower, Kirbyville, New Llano, Kurthwood, Sieper, Silsbee, Caney
Head, Toledo Bend Dam, Anacoco, Lacamp, Lakeview, Honey Island, Lena,
and Clifton.
This includes Interstate 49 between mile markers 96 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 PM CST for central,
southwestern and west central Louisiana...and southeastern Texas.
&&
LAT...LON 3147 9271 3139 9266 3141 9254 3020 9397
3004 9437 3005 9444 3011 9445 3011 9460
3026 9465 3118 9363 3119 9355 3128 9351
3128 9344 3136 9339 3135 9295 3147 9278
TIME...MOT...LOC 2059Z 275DEG 45KT 3136 9329 3016 9467
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jan 5, 3:46 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
346 PM CST Sun Jan 5 2025
LAZ027-030-141-TXZ201-259>262-515-516-615-616-052230-
Beauregard LA-Vernon LA-Northern Calcasieu LA-Hardin TX-
Northern Orange TX-Lower Jefferson TX-Southern Newton TX-
Southern Orange TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Upper Jefferson TX-
346 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT BEAUREGARD...NORTHWESTERN
CALCASIEU AND SOUTHERN VERNON PARISHES...NORTHERN JEFFERSON...
SOUTHERN NEWTON...SOUTHEASTERN HARDIN...ORANGE AND SOUTHEASTERN
JASPER COUNTIES THROUGH 430 PM CST...
At 346 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from New Llano to near Devers. Movement was east at
40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Singer, Weiss Bluff, Trout Creek, Bivens, Lumberton, Evadale, Oretta,
Nome, Silsbee, Lakeview, Forest Heights, Rosepine, Rose City, Pine
Forest, Sour Lake, Orangefield, Beaumont, Fields, Bon Weir, and
Nederland.
This includes Interstate 10 in Texas between mile markers 874 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 PM CST for southwestern
and west central Louisiana...and southeastern Texas.
&&
LAT...LON 3107 9333 3103 9283 3102 9283 2980 9413
2986 9436 2989 9436 2989 9444 3011 9445
3011 9448
TIME...MOT...LOC 2146Z 280DEG 31KT 3108 9330 3000 9454
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jan 5, 4:31 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
431 PM CST Sun Jan 5 2025
LAZ027>032-073-141-241-TXZ262-516-615-616-052330-
West Cameron LA-Southern Calcasieu LA-Avoyelles LA-Evangeline LA-
Allen LA-Vernon LA-Northern Calcasieu LA-Rapides LA-Beauregard LA-
Southern Newton TX-Southern Orange TX-Northern Orange TX-
Lower Jefferson TX-
431 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON...RAPIDES...
NORTHWESTERN EVANGELINE...BEAUREGARD...WESTERN CALCASIEU...
NORTHWESTERN AVOYELLES...SOUTHEASTERN VERNON AND CENTRAL ALLEN
PARISHES...JEFFERSON...SOUTHWESTERN NEWTON AND ORANGE COUNTIES
THROUGH 530 PM CST...
At 431 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Gardner to 9 miles
northwest of High Island. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Ball, Tioga, Topsy, Toomey, Orange, Gillis, Edgerly, Glenmora, Forest
Hill, Sugartown, Oretta, Alexandria, Holloway, Union Hill, Libuse,
Hineston, Harmony, Forest Heights, Rose City, and Orangefield.
This includes the following highways...
Interstate 10 in Texas between mile markers 880 and 857, and between
mile markers 842 and 832.
Interstate 10 in Louisiana between mile markers 1 and 23.
Interstate 49 between mile markers 60 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 PM CST for central,
southwestern and west central Louisiana...and southeastern Texas. A
Tornado Watch also remains in effect until 900 PM CST for central
Louisiana.
&&
LAT...LON 3147 9216 3135 9204 3134 9204 3121 9209
2986 9378 2997 9376 2999 9386 2983 9392
2983 9393 2984 9395 2977 9391 2982 9383
2968 9400 2956 9435 2986 9436 3124 9269
3140 9261
TIME...MOT...LOC 2231Z 276DEG 23KT 3141 9253 3124 9262 2967 9451
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RuaSpecial weather statement, Jan 5, 5:29 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 PM CST Sun Jan 5 2025
LAZ028-029-031>033-073-074-141>143-241-242-TXZ615-060030-
West Cameron LA-Southern Calcasieu LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Northern Calcasieu LA-Rapides LA-
Northern Acadia LA-Southern Jefferson Davis LA-
Northern Jefferson Davis LA-East Cameron LA-Lower Jefferson TX-
529 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON...
SOUTHEASTERN RAPIDES...JEFFERSON DAVIS...EVANGELINE...NORTHWESTERN
ACADIA...EASTERN CALCASIEU...AVOYELLES...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN ALLEN PARISHES IN SOUTHWESTERN LOUISIANA AND
SOUTHEASTERN JEFFERSON COUNTIES THROUGH 630 PM CST...
At 529 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Ridgecrest to 14 miles east of High Island.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Chataignier, Cottonport, Cheneyville, Basile, Bayou Chicot, Goudeau,
Topsy, Hayes, Moss Bluff, Lake Ophelia National Wildlife Refuge,
Cameron, Moreauville, Duralde, St. Landry, Lacassine, Sabine Pass,
Johnsons Bayou, Whiteville, Kinder, and Dupont.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 21 and 64.
Interstate 210 between mile markers 1 and 12.
Interstate 49 between mile markers 32 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 PM CST for central and
southwestern Louisiana. A Tornado Watch also remains in effect until
900 PM CST for central Louisiana.
&&
LAT...LON 3120 9168 3091 9180 2978 9325 2976 9334
2980 9334 2976 9335 2975 9368 2969 9383
2975 9389 2969 9384 2969 9390 2967 9407
2983 9381 2991 9376 3128 9201 3122 9199
3123 9192 3130 9191
TIME...MOT...LOC 2329Z 271DEG 32KT 3159 9154 2955 9414
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RuaThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 2:33 AM CST | Wind Advisory | LCH | Acadia, Calcasieu, Cameron, Iberia, Jefferson Davis, Lafayette and 4 more | 18 hr |
| Jan 5, 3:31 AM CST | Cold Weather Advisory | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 10 more | 30 hr |
| Jan 5, 3:31 AM CST | Freeze Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Evangeline, Iberia and 6 more | 30 hr |
| Jan 5, 2:59 PM CST | Special Weather Statement | LCH | Vernon | 46 min |
| Jan 5, 3:37 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 38 min |
| Jan 5, 3:46 PM CST | Special Weather Statement | LCH | Beauregard | 44 min |
| Jan 5, 4:31 PM CST | Special Weather Statement | LCH | Allen, Beauregard, Calcasieu, Rapides | 59 min |
| Jan 5, 4:52 PM CST | Special Marine Warning | LCH | 38 min | |
| Jan 5, 4:57 PM CST | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 33 min |
| Jan 5, 5:29 PM CST | Special Weather Statement | LCH | Avoyelles, Cameron, Evangeline, Jefferson Davis | 61 min |
| Jan 5, 5:46 PM CST | Special Marine Warning | LCH | 59 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.